Jump to content

Neurontin (Gabapentin)


yuliya
 Share

Recommended Posts

My doctor prescribed me Neurontin for itching and frequent urination at night, I have noticed that after taking it about 3 hours after I get muscle aches and tension that wasn't there before. Any one else have similar experience? It works great for what it was prescribed for but the side effects are very bothersome.

Link to comment
Share on other sites

My side effect with Neurontin was an increased appetite - and weight gain. Plus just overall feeling kinda strange. I've had huge doses and I've had low doses - for nerve pain in the feet from a small fiber neuropathy. All of the side effects were acceptable to me (accept wt. gain) - but my symptoms weren't much improved from taking the med so in the end I stopped... Dunno if it helps at all... But good luck to you :-)

Link to comment
Share on other sites

My side effect with Neurontin was an increased appetite - and weight gain. Plus just overall feeling kinda strange. I've had huge doses and I've had low doses - for nerve pain in the feet from a small fiber neuropathy. All of the side effects were acceptable to me (accept wt. gain) - but my symptoms weren't much improved from taking the med so in the end I stopped... Dunno if it helps at all... But good luck to you :-)

any experience at all is helpful, thanks for replying. I was reading side effect last night and in 1% of the people reported pain as a side effect so I guess I'm on of the weird ones, but at least I'm not the only one.

Link to comment
Share on other sites

I got bad headaches and nausea with it. For my small fiber neuropathy, I take Lyrica. But what gives me the most relief is oxycodone...I take it in the morning when my pain is the worst.

Link to comment
Share on other sites

Ive been on it for just 5 days now and have been SO spaced out, loopy & feeling drunk. Someone here told me to give it 4-7 days. Thing is - I'm only taking 100mg! I'm supposed to be higher than that by now per the Rx, but am super-sensitive like many here. I am trying to hang in but am struggling to believe this is the right med for me! I hate being rendered useless from meds... POTS does a good enough job of that!

Link to comment
Share on other sites

Increased pain is a side effect for me. I stopped taking it because my pain was magnified significantly. I was taking it for pain in the first place. It did not go away after a few weeks either. Also it made me exhausted and in a fog. I will never go near it again! My sister oddly enough has had a lot of luck with it though.

Elizabeth

Link to comment
Share on other sites

I like this medication. I had some twitching issues at first, but after I started magnesium supplements from a nutritionists, they stooped for the most part. I asked him why and he said they act like a muscle relaxer sometimes.

This medication really helped my chest pain. I feel as though I can actually function now :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...